STAY CONNECTED WITH US:

Cz Cold

Product name:Cz Cold Tablet

Manufacturer:Lupin Laboratories Ltd.

Generic:Cetirizine, paracetamol, phenylpropanolamine hcl.

Type:Tablet

Quantity:10 Tablets

Cz Cold Tablet is an antihistamine, which is used to treatment of allergic symptoms.


  • Pack 10 Tablet
  • composition Cetirizine 5mg, phenylpropanolamine hcl 25mg, paracetamol 500mg
Send Enquiry
Generic placeholder image